# SDR USAA2013010900023

- Difficulty date: December 31, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534720900200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT BEAM BETWEEN FR64 TO FR65, Y765.  REPLACED FLOOR SUPPORT BEAM BETWEEN FR64 TO FR65, Y765 IAW A321 SRM 51-42-11 & AIRBUS DRAWING 18D53472815.
